# SDR DALA2022122308335

- Difficulty date: November 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 81,683 hours, 30,931 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Bs 1340-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1340 TO STA 1380 AND STR S-3L TO STR S-3R.  IDTV DEMOD HOLES CRACKED. CORRECTIVE ACTION: REF ERA 603941-14.
